Bao, Jianhai and Mao, Xuerong and Yin, George and Yuan, Chenggui (2011) Competitive Lotka-Volterra population dynamics with jumps. Nonlinear Analysis: Theory, Methods and Applications, 74 (17). pp. 6601-6616. ISSN 0362-546XFull text not available in this repository. (Request a copy from the Strathclyde author)
This paper considers competitive Lotka-Volterra population dynamics with jumps. The contributions of this paper are as follows. (a) We show stochastic differential equation (SDE) with jumps associated with the model has a unique global positive solution; (b) We discuss the uniform boundedness of $p$th moment with $p>0$ and reveal the sample Lyapunov exponents; (c) Using a variation-of-constants formula for a class of SDEs with jumps, we provide explicit solution for 1-dimensional competitive Lotka-Volterra population dynamics with jumps, and investigate the sample Lyapunov exponent for each component and the extinction of our $n$-dimensional model.
|Keywords:||variation-of-constants formula, Lotka–Volterra model, jumps, stochastic boundedness, Lyapunov exponent, extinction, Probabilities. Mathematical statistics, Analysis, Applied Mathematics|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||02 Aug 2012 15:27|
|Last modified:||09 Sep 2016 02:38|